One eight-year-old boy was diagnosed with Stevens-Johnson Syndrome a couple of days after the second Pfizer shot. He comes from Bondara, Peru.
Richard Jefferson Bustamante Bautista developed a serious side effect because of the C-19 Pfizer vaccination.
Join The True Defender Telegram Chanel Here: https://t.me/TheTrueDefender
He received the shot on January 30, 2022, and the second dose on February 21, 2022.
Eight-year-old Richard Jeferson Bustamante Bautista received the first dose on January 30, 2022 and the second dose on February 21, 2022, both with Pfizer.
A few days later he developed "Stevens-Johnson Syndrome" pic.twitter.com/3JFbTdjxaH
— 3 (@M_T_L514) February 28, 2022
Mayo Clinic reported:
Stevens-Johnson syndrome (SJS) is a rare, serious disorder of the skin and mucous membranes. It’s usually a reaction to medication that starts with flu-like symptoms, followed by a painful rash that spreads and blisters. Then the top layer of affected skin dies, sheds and begins to heal after several days.
Stevens-Johnson syndrome is a medical emergency that usually requires hospitalization. Treatment focuses on removing the cause, caring for wounds, controlling pain and minimizing complications as skin regrows. It can take weeks to months to recover.
A more severe form of the condition is called toxic epidermal necrolysis (TEN). It involves more than 30% of the skin surface and extensive damage to the mucous membranes.
C-19 vaccine injuries reported:
He had a reaction three days after his 2nd Pfizer dose. He had hives all over his body, and has been in two different hospitals since. He’s currently in a children’s hospital in Lima, being treated in the burn unit for his skin condition.
He is progressively getting worse.
The father didn’t know the vaccine was experimental, and was all but forced into giving it to his son as there was the threat of him not being able to attend classes without it.
His sight is suffering and he needs an operation currently because he cannot urinate.
Pfizer’s released documents stated that Stevens-Johnson Syndrome is among the possible side effects.
NIH website reported:
We report one potential complication of the Pfizer COVID-19 vaccine: a known case of Stevens-Johnson syndrome (SJS) that occurred after the second dose of the Pfizer COVID-19 vaccine alone without exposure to any other drug. Despite the initial severe adverse reaction, the patient showed a full recovery. Although SJS can be associated with COVID-19 vaccination, it is rare, and the benefits of receiving the vaccination outweigh the potential harms.
An NIH-published case study involved a male at the age of 60.
Steven‐Johnson syndrome (SJS) is a severe cutaneous adverse drug reaction. Its occurrence due to vaccines is scant.1 We report a case of SJS caused by COVID‐19 vaccine in an adult.
A 60‐year‐old male presented with complaints of fever, oral ulceration and skin rash three days after the first dose of COVID‐19 vaccine, for which he visited a local physician and was prescribed paracetamol and levocetrizine, inspite of which the symptoms were not controlled and gradually the rashes became generalised in distribution.